Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Cheyenne, WY

June 14, 2013Albany County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2013, 11:05 PM MDT for Albany County, Laramie County, Platte County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2013, 11:05 PM MDT (05:05 UTC)
Expired
Jun 14, 2013, 11:45 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 60 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.1 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3895 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WUUS55 KCYS 150505
SVRCYS
WYC001-021-031-150545-
/O.NEW.KCYS.SV.W.0053.130615T0505Z-130615T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 PM MDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTHWESTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1145 PM MDT

* AT 1101 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHEAST OF BALDY PEAK...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HORSE CREEK AND IRON MOUNTAIN.

THIS REPLACES THE PREVIOUSLY ISSUED WARNING FOR EAST CENTRAL ALBANY AND
NORTHWEST LARAMIE COUNTY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4189 10502 4150 10466 4130 10542 4159 10554
TIME...MOT...LOC 0504Z 242DEG 19KT 4150 10536

HAIL...1.00IN
WIND...60MPH

$$

WEILAND
2 follow-up statements
863 
WWUS55 KCYS 150525
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 PM MDT FRI JUN 14 2013

WYC001-021-031-150545-
/O.CON.KCYS.SV.W.0053.000000T0000Z-130615T0545Z/
ALBANY WY-LARAMIE WY-PLATTE WY-
1125 PM MDT FRI JUN 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PLATTE...NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL
1145 PM MDT...

AT 1123 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRON
MOUNTAIN...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HORSE CREEK AND IRON MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4189 10502 4150 10466 4130 10542 4159 10554
TIME...MOT...LOC 0525Z 240DEG 20KT 4151 10526

HAIL...1.00IN
WIND...60MPH

$$

WEILAND
567 
WWUS55 KCYS 150544
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1144 PM MDT FRI JUN 14 2013

WYC001-021-031-150553-
/O.EXP.KCYS.SV.W.0053.000000T0000Z-130615T0545Z/
ALBANY WY-LARAMIE WY-PLATTE WY-
1144 PM MDT FRI JUN 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PLATTE...
NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES HAS BEEN 
REISSUED FOR NORTHWEST LARAMIE COUNTY...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4189 10502 4150 10466 4130 10542 4159 10554
TIME...MOT...LOC 0543Z 240DEG 20KT 4156 10514

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:03 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 14, 6:03 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
603 PM MDT FRI JUN 14 2013

.UPDATE...
ISSUED AT 602 PM MDT FRI JUN 14 2013

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A BOUNDARY WHICH
MOVED NORTH AND INTO CENTRAL LARAMIE COUNTY LATE THIS AFTERNOON.
THE STRONGEST STORM AS OF 2345Z WAS JUST NORTH OF KCYS WITH
SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN ASSOCIATED.
SIGNIFICANT ISENTROPIC LIFT WILL TAKE PLACE TONIGHT ALONG WITH
AN INCREASE IN MOISTURE. CLOUDS SHOULD DEVELOP EARLY TONIGHT
WITH BASES LOWERING LATER TONIGHT. SOME SHOWERS AND STORMS CAN
BE EXPECTED AS THE NIGHT GOES ON ALONG WITH AREAS OF FOG NEAR
AND WEST OF KCYS. IN A RECENT UPDATE ADJUSTED POPS AND BUMPED
LOW TEMPERATURES UP A BIT FOR TONIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 234 PM MDT FRI JUN 14 2013

UPPER LEVEL CLOUDS HAVE SHIFTED EAST THIS AFTERNOON ALLOWING
TEMPERATURES TO REACH THERE EXPECTED TEMPERATURES BUT NOW STARTING
TO SEE SOME CUMULUS POP TOWARD CHEYENNE. CAN NOT COMPLETELY RULE
OUT A SHOWER OR THUNDERSTORM FROM DEVELOPING LATE THIS AFTERNOON
BUT SHOULD STAY CAPPED. SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS STARTING THIS EVENING AND INTO THE OVERNIGHT AS
MIDLEVEL THETAE ADVECTION INCREASES. MODELS DO SHOW SOME ELEVATED
CAPE AND AVAILABLE EFFECTIVE SHEAR BUT CHANCES FOR SEVERE
THUNDERSTORMS IS LOW AS BEST. LOW LEVEL MOISTURE WILL CONTINUE TO
INCREASE TONIGHT SO COULD SEE LOW STRATUS AND FOG TOWARD CHEYENNE
AND INTO THE SOUTHERN LARAMIE RANGE. COULD EVEN SEE SOME SOME
DENSE FOG NEAR THE SUMMIT TOWARD SUNRISE.

CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY AND
SUNDAY...WITH THE MAIN THREAT INTO THE NEBRASKA PANHANDLE LATE
AFTERNOON AND EVENING...ALTHOUGH STORMS MAY BE POSSIBLE FARTHER
WEST. INCREASING LOW LEVEL MOISTURE AND INSTABILITY ALONG WITH
DEEP LAYER SHEAR WILL LIKELY SET THE STAGE FOR SEVERE
THUNDERSTORMS. LOW CLOUDS MAY LINGER THROUGH THE MORNING
SATURDAY...WHICH COULD INHIBIT DEEPER MIXING WITH A CAP INHIBITING
CONVECTION...SIMILAR TO WHAT OCCURRED YESTERDAY. SUNDAY AFTERNOON
MAY ACTUALLY BE THE HIGHER CHANCE FOR THUNDERSTORMS ESPECIALLY IF
A WEAK SHORTWAVE CAN SLIP ACROSS THE AREA.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 234 PM MDT FRI JUN 14 2013

NO SIGNIFICANT CHANGES SEEN INTO THE MID PART OF NEXT WEEK AS AN
UPPER RIDGE AMPLIFIES OVER THE ROCKIES THEN SHIFTS EAST SLOWLY
THROUGH WEDNESDAY.  IMPULSES WILL PASS ACROSS THE REGION AND HELP TO
PRODUCE WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
STORMS THROUGH WEDNESDAY.  AN UPPER LOW OVER THE PACIFIC NW WILL
EJECT SLOWLY EASTWARD LATE IN THE WEEK AND SHOULD PUSH A COOL FRONT
ACROSS THE CWA WEDS NIGHT.  DRIER WESTERLY FLOW BEHIND THE FRONT
SHOULD REDUCE CONVECTION FOR THURSDAY AND FRIDAY.  NO REAL COOLING
EFFECT FROM THE FRONT THOUGH WITH TEMPERATURES STAYING CLOSE TO
SEASONAL LEVELS THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON)
ISSUED AT 536 PM MDT FRI JUN 14 2013

CLOUDS WILL INCREASE OVER THE CWA EARLY TONIGHT WITH BASES
LOWERING AFTER 05Z. MOST AREAS WILL HAVE CLOUD BASES LOWER TO
BETWEEN 3 AND 6 THOUSAND FEET AGL AFTET THAT TIME. BASES WILL
SSLOWLY RISE DURING THE DAY SATURDAY. THE EXCEPTION WILL BE THE
SOUTHEAST CORNER OF WYOMING. IFR CEILINGS AND MVFR OR IFR
VISIBILITIES IN FOG CAN BE EXPECTED 10Z AND 16Z. THAT AREA
INCLUDES KCYS AND THE SOUTHERN LARAMIE RANGE. SOME SHOWERS AND
THUNDERSTORMS WILL AFFECT AREAS EAST OF THE LARAMIE RANGE TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 234 PM MDT FRI JUN 14 2013

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL MAINLY BE CONFINED TO
AREAS ALONG AND EAST OF THE LARAMIE RANGE THE NEXT SEVERAL DAYS WITH
DRY CONDITIONS TO THE WEST. SOME STRONG TO SEVERE THUNDERSTORMS WITH
BRIEF HEAVY RAIN IS POSSIBLE WITH THE THUNDERSTORMS IN THE EAST
WHILE AREAS WEST WILL CONTINUE TO DRY OUT. MAIN THUNDERSTORM CHANCE
WILL BE AFTERNOON AND EVENING ALTHOUGH A FEW SHOWERS AND
THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS. THE FIRST CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL BE THIS EVENING INTO THE
OVERNIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...WEILAND
FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 14, 9:50 PM MDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
950 PM MDT FRI JUN 14 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
151200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
950 PM MDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL AFFECT THE SOUTHEAST WYOMING PLAINS
THROUGH EARLY SATURDAY MORNING. THE STRONGER STORMS WILL PRODUCE
HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER...HEAVY RAIN...
BRIEF WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
EAST OF THE LARAMIE RANGE BY SATURDAY AFTERNOON. A FEW OF
THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. STRONG STORMS
WILL ALSO BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING.

AN ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE MIDDLE
OF THE WEEK WITH DAILY CHANCES FOR SHOWERS AND STORMS OVER
THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-151200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
950 PM MDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF
THE WESTERN NEBRASKA THROUGH EARLY SATURDAY MORNING. THE STRONGER
STORMS WILL PRODUCE HAIL UP TO THREE QUARTERS OF AN INCH IN
DIAMETER...HEAVY RAIN...BRIEF WIND GUSTS TO 50 MPH AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 14, 9:09 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
909 PM MDT FRI JUN 14 2013

WYZ106-107-116-117-150400-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
909 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...NORTHWESTERN
LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 1000 PM MDT...

AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF IRON MOUNTAIN...OR 27 MILES
NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHUGWATER...
  BORDEAUX...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 53 AND
74.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4199 10496 4177 10474 4151 10530 4165 10545
TIME...MOT...LOC 0309Z 233DEG 16KT 4164 10528

MSW
Special weather statement, Jun 14, 9:49 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
949 PM MDT FRI JUN 14 2013

NEZ020-054-WYZ108-118-119-150445-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-KIMBALL NE-
949 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...SOUTHEASTERN
GOSHEN...NORTHWESTERN KIMBALL AND WESTERN BANNER COUNTIES UNTIL 1045
PM MDT...

AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
ALBIN TO 12 MILES WEST OF GUN BARREL...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF EASTERN LARAMIE...EXTREME SOUTHWESTERN BANNER
AND NORTHWESTERN KIMBALL COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4137 10370 4127 10461 4152 10466 4170 10383
TIME...MOT...LOC 0348Z 346DEG 11KT 4141 10400 4138 10456

MSW
Special weather statement, Jun 14, 9:50 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
950 PM MDT FRI JUN 14 2013

NEZ095-096-WYZ108-150430-
GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE-
950 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND EASTERN GOSHEN
COUNTIES UNTIL 1030 PM MDT...

AT 949 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
AGATE TO 13 MILES NORTHEAST OF TORRINGTON...AND MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AGATE...
  AGATE BED NATIONAL MONUMENT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4243 10346 4215 10370 4220 10411 4257 10397
TIME...MOT...LOC 0350Z 293DEG 11KT 4236 10392 4222 10402

MSW
Special weather statement, Jun 14, 10:16 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 PM MDT FRI JUN 14 2013

WYZ106-115>117-150500-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
1016 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...
NORTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 1100 PM MDT...

AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BALDY PEAK...OR 16 MILES NORTH OF
LARAMIE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BALDY PEAK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4181 10529 4160 10512 4142 10558 4158 10571
TIME...MOT...LOC 0416Z 238DEG 14KT 4155 10554

MSW
Special weather statement, Jun 14, 10:41 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT FRI JUN 14 2013

NEZ002-003-095-096-150545-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
1041 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 1145 PM MDT...

AT 1036 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF FLAHERTYS CORNER...OR 36
MILES NORTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLAHERTYS CORNER...
  BOX BUTTE CAMPGROUND...
  BOX BUTTE DAM...
  MARSLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4269 10316 4245 10299 4227 10359 4242 10370
TIME...MOT...LOC 0441Z 242DEG 15KT 4239 10353

MSW
Special weather statement, Jun 14, 10:49 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 PM MDT FRI JUN 14 2013

NEZ020-021-054-055-150530-
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
1049 PM MDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL...NORTHERN
KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHERN BANNER COUNTIES UNTIL
1130 PM MDT...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
DIX TO 7 MILES EAST OF ALBIN...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HARRISBURG...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 26 AND
33.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4117 10344 4138 10403 4160 10389 4150 10320
TIME...MOT...LOC 0449Z 209DEG 15KT 4132 10354 4142 10396

MSW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:08 PM MDTSpecial Weather StatementCYSPlatte52 min
Jun 14, 8:54 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 14, 8:56 PM MDTSpecial Weather StatementCYSLaramie64 min
Jun 14, 9:09 PM MDTSpecial Weather StatementCYSPlatte51 min
Jun 14, 10:16 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 14, 10:25 PM MDTAreal Flood AdvisoryCYSAlbany, Laramie, Platte4 hr
Jun 14, 10:29 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie46 min
Jun 14, 11:42 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie48 min
Jun 14, 11:57 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 15, 12:22 AM MDTSpecial Weather StatementCYSLaramie38 min
Jun 15, 3:22 PM MDTSpecial Weather StatementCYSLaramie53 min
Jun 15, 4:31 PM MDTSpecial Weather StatementCYSLaramie44 min
Jun 15, 4:44 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 15, 4:57 PM MDTSevere Thunderstorm WarningCYSLaramie48 min
Jun 15, 5:21 PM MDTSevere Thunderstorm WarningCYSLaramie39 min
Jun 15, 5:23 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 15, 5:59 PM MDTSevere Thunderstorm WarningCYSLaramie46 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.